# SDR UALA2013041002421

- Difficulty date: April 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 72,998 hours, 26,984 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Loose
- Location: Pa Handset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FIRST CLASS PA INOPERATIVE.   FOUND LOOSE WIRE AT HANDSET CONNECTOR DOOR 1L.  RESTORED NORMAL HANDSET FUNCTION NOTED.
